Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

193 Publications

2017 | Journal Article | IST-REx-ID: 707 | OA
Akopyan A, Karasev R. A tight estimate for the waist of the ball . Bulletin of the London Mathematical Society. 2017;49(4):690-693. doi:10.1112/blms.12062
View | DOI | Download Preprint (ext.)
2017 | Journal Article | IST-REx-ID: 1433
Bauer U, Kerber M, Reininghaus J, Wagner H. Phat - Persistent homology algorithms toolbox. Journal of Symbolic Computation. 2017;78:76-90. doi:10.1016/j.jsc.2016.03.008
View | DOI
2017 | Journal Article | IST-REx-ID: 1022 | OA
Pranav P, Edelsbrunner H, Van De Weygaert R, et al. The topology of the cosmic web in terms of persistent Betti numbers. Monthly Notices of the Royal Astronomical Society. 2017;465(4):4281-4310. doi:10.1093/mnras/stw2862
View | DOI | Download Submitted Version (ext.)
2017 | Journal Article | IST-REx-ID: 1065 | OA
Chatterjee K, Osang GF. Pushdown reachability with constant treewidth. Information Processing Letters. 2017;122:25-29. doi:10.1016/j.ipl.2017.02.003
View | Files available | DOI
2017 | Journal Article | IST-REx-ID: 1072 | OA
Bauer U, Edelsbrunner H. The Morse theory of Čech and delaunay complexes. Transactions of the American Mathematical Society. 2017;369(5):3741-3762.
View | Download Preprint (ext.)


Filter Publications